# SDR DALA2023013000750

- Difficulty date: January 25, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 7,607 hours, 3,621 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Condition: Failed
- Location: Anti Ice Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 8111 - MISC- DECLARED EMERGENCY AFTER ENCOUNTERING ICING ON APPROACH AFTER RIGHT WING ANTI ICE FAILURE. CORRECTIVE ACTION: R/R LT WING ANTI-ICE PRESSURE SENSOR, ANTI-ICE VALVE AND PRESSURE SENSOR HARNESS. (LP# 9510088)
